# SDR SIMA20121001006

- Difficulty date: October 1, 2012
- Submitted: October 3, 2012
- Operation: Air carrier
- Aircraft: N835AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145634
- Aircraft time: 24,105 hours, 21,998 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Part serial: 8570967900
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION WHILE THE RAMP CONNECTED THE GPU THE EMERGENCY LIGHTS DRAINED.  THE SWITCH IN THE COCKPIT WAS OFF.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  FOUND NR 3 & NR 4 EMERGENCY BATTERY TO BE DRAINED.  REMOVED AND REPLACED THE NR 3 & NR 4 BATTERY AND CHARGER ASSEMBLY.  THE OPERATIONAL CHECK WAS GOOD IAW 33-700-19.  THE AIRCRAFT WAS RETURNED TO SERVICE.
